Crack is a form of cocaine that has been cooked into a solid rock form. It is smoked, primarily through a glass pipe with a screen to hold the crack rock. The high is obtained faster by smoking than snorting it, and the high is also a stronger high. It is one of the most dangerous drugs on the streets and also one of the most commonly used drugs.An overdose of crack cocaine can prove fatal. All to often a life ends to soon because of this horrible drug. If you suspect a crack overdose, it is important to seek medical help as soon as possible. Some of the warning signs of a crack overdose to watch for include:
Cardiac Arrest is one sign of a crack overdose. It is the most common form of death for a crack cocaine user. Cardiac Arrest is usually followed by respiratory failure and can occur with a single use of the drug. Smoking of crack restricts the blood vessels as well as decreasing the flow of blood through the body while at the same time increasing the heart rate dramatically.
A seizure can occur with an overdoes of crack cocaine. It is possible for a person to begin convulsing without anyone even knowing as the seizure occurs in the brain.
Someone experiencing a crack overdose may become irritable or even violent to anyone that is around them. They may become restless and unable to sit down for long periods of times. Hallucinations also are common during a crack overdoes. The hallucinations cause the user tol see people and things that are not there, hear voices, and see "crack" bugs that cause picking of the skin.
Since many different agents are added to crack cocaine in order to increase the size of the rock, there is never certainty as to what has been added. This increases the risk of possible toxic reaction's as the substances are smoked and inhaled into the lungs. A toxic reaction to the drug often resembles an amphetamine poisoning.
A crack overdose may prevent the person from breathing well or to get excited, causing hyperventilation. Respiratory failure is also possible with a crack overdose as the lungs are constricted.
These signs are the most common signs associated with someone who is overdosing from crack cocaine. If you suspect a drug overdose, immediately get help by dialing 9-1-1. You might just save their life.
by Amanda Grace
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.